Affine connections on complex manifolds with algebraic dimension zero

Show simple item record

dc.contributor.author McKay, Benjamin
dc.contributor.author Dumitrescu, Sorin
dc.date.accessioned 2017-05-26T11:15:01Z
dc.date.available 2017-05-26T11:15:01Z
dc.date.issued 2016
dc.identifier.citation Dumitrescu, S. and McKay, B. (2016) 'Affine connections on complex manifolds with algebraic dimension zero', Moscow Mathematical Journal, 16(4), pp.675-689. en
dc.identifier.volume 16 en
dc.identifier.issued 4 en
dc.identifier.startpage 675 en
dc.identifier.endpage 689 en
dc.identifier.issn 1609-4514
dc.identifier.uri http://hdl.handle.net/10468/4027
dc.description.abstract We prove that any compact complex manifold with finite fundamental group and algebraic dimension zero admits no holomorphic affine connection or holomorphic conformal structure. en
dc.format.mimetype application/pdf en
dc.language.iso en en
dc.publisher Independent University of Moscow and Higher School of Economics, Moscow en
dc.relation.uri http://www.mathjournals.org/mmj/2016-016-004/2016-016-004-006.html
dc.rights © 2016, Moscow Center for Continuous Mathematical Education, Independent University of Moscow and Higher School of Economics, Moscow. Materials in this journal may be reproduced by any means for educational and scientific purposes without fee or permission (provided that the customary acknowledgment of the source is given). This consent does not extend to other kinds of copying for general distribution, for advertising or promotional purposes, or for resale. en
dc.rights.uri http://www.mathjournals.org/mmj/ en
dc.subject Holomorphic en
dc.subject Affine connections en
dc.subject Algebraic dimension en
dc.title Affine connections on complex manifolds with algebraic dimension zero en
dc.type Article (peer-reviewed) en
dc.internal.authorcontactother Ben Mckay, School Of Mathematical Sciences, University College Cork, Cork, Ireland. +353-21-490-3000 Email: b.mckay@ucc.ie en
dc.internal.availability Full text available en
dc.date.updated 2017-05-26T11:00:00Z
dc.description.version Accepted Version en
dc.internal.rssid 396524452
dc.description.status Peer reviewed en
dc.identifier.journaltitle Moscow Mathematical Journal en
dc.internal.copyrightchecked Yes en
dc.internal.licenseacceptance Yes en
dc.internal.IRISemailaddress b.mckay@ucc.ie en


Files in this item

This item appears in the following Collection(s)

Show simple item record

This website uses cookies. By using this website, you consent to the use of cookies in accordance with the UCC Privacy and Cookies Statement. For more information about cookies and how you can disable them, visit our Privacy and Cookies statement